# SDR EE4Y2025030321870

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 45,357 hours, 30,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT ACCOMPLISHMENT OF TASK A32X-53-212-020 , UPPER FUSELAGE COCKPIT RH LATERAL WINDOW FRAME FR4 VERTICAL STIFFENER WITH CRACK WAS FOUND. AIRBUS WAS CONTACTED ASKING FROR FURTHER INSTRUCTIONS. THE STIFFENER WAS REPAIRED FOLLOW REPAIR INSTRUCTIONS AS PER COOPESA EO COO-EO-2025-21684-R00. AIRBUS PROVIDED APPROVED DOCUMENTED UNDER RDAF 81537258-004-2025#A AND ALLEGIANT ERO A32X-STR-53ERO-00204-R00. THIS IS A CATEGORY B REPAIR WITH INSPECTION REQUIRED.THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q010 ITEM 2-4
